News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Pericardial Diseases

Question: bad effects after swine flu vaccine


 al17th1985 - Sat Dec 19, 2009 5:21 pm

I had the swine flu vaccine on monday morning, at the time i asked the sister administering the vaccine, if there was anything i need to know, symptoms how it would effect my work etc, all the usual concerning questions, the answer i got was "which arm do you write with", replied Left, and got a jab in the right arm, then told "try not to lift anything with that arm"

since monday morning, i have started by having several moments of being delirious, and loosing track of what is going on, (in the first couple of days)

to, little or no appetite, head pains, neck pains, lower lumber pains.

to, (on wednesday evening), feeling quite off, and on making my way to the toilet, having the whole room spinning, and collapsing and passing out for a few minutes, managing to pick my self up and suffering with projectile vomiting, and burning diarrhea (the burning diarrhea has been the same since day one, but is now (saturday) not burning, but is the same state.

since then, i have been suffering with leg pains, like a lactic a build up from the hips down to the instep of my feet, finding it difficult to walk up stairs and extremely discomforting sometimes very painful, i still suffer with the delirious part and need to close my eyes and rest in the hope of it settling.
 John Kenyon, CNA - Wed Dec 23, 2009 12:07 am

User avatar Hello -- While none of what you describe sound like any of the syndromes associated with the H1N1 vaccination -- such as Guillain-Barre syndrome -- there is certainly something happening that warrants medical evaluation. I doubt it is related to the flu shot, but it certainly does deserve the attention of an MD urgently. I hope you'll do this and then please follow up with us here and update us as to how things are and what, if anything, is discovered.

Good luck to you.
 al17th1985 - Wed Dec 23, 2009 9:15 am

8 days later and all symptoms have gone, for the last few days of the symptoms, the only thing i was suffering from was much tiredness, sleeping 12-13 hours most nights and of course the aching legs, (which became a bad back - which has now gone - all 8 days later)

the bad back i would say may have been a slight injury or wrongly twisting but the fact that i had bad (hard to walk) pains in my legs may have been from a lack of engery from the vaccination.

the deleriousness i sort of solved by keeping meals small but regular - in some cases snacking. which would say to me that i was loosing engery quickly, i can only assume the vaccine, as i can normally sustain a meal for a very long time.

all though im ok now, i am interested in any opinions/evaluations or if anyone else has similar effects.
 John Kenyon, CNA - Fri Jan 01, 2010 10:32 pm

User avatar I'm very glad to hear things are starting to finally sort out for you. If this was a systemic reaction to the vaccine it needs to be recognized, because it was quite severe. Hopefully other readers here will share any similar experiences. I'm just glad to hear you're feeling better now. Good luck to you.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here